Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On canonical constructions. IV


Author: Murray Gerstenhaber
Journal: Proc. Amer. Math. Soc. 8 (1957), 745-749
MSC: Primary 20.99
MathSciNet review: 0132787
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.99

Retrieve articles in all journals with MSC: 20.99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1957-0132787-4
PII: S 0002-9939(1957)0132787-4
Article copyright: © Copyright 1957 American Mathematical Society